Small non-σ-porous sets in topologically complete metric spaces
Colloquium Mathematicum, Tome 77 (1998) no. 2, pp. 293-304
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_77_2_293_304,
author = {L. Zaj\'I\v{c}ek},
title = {Small non-\ensuremath{\sigma}-porous sets in topologically complete metric spaces},
journal = {Colloquium Mathematicum},
pages = {293--304},
year = {1998},
volume = {77},
number = {2},
doi = {10.4064/cm-77-2-293-304},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-77-2-293-304/}
}
TY - JOUR AU - L. ZajÍček TI - Small non-σ-porous sets in topologically complete metric spaces JO - Colloquium Mathematicum PY - 1998 SP - 293 EP - 304 VL - 77 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-77-2-293-304/ DO - 10.4064/cm-77-2-293-304 LA - en ID - 10_4064_cm_77_2_293_304 ER -
L. ZajÍček. Small non-σ-porous sets in topologically complete metric spaces. Colloquium Mathematicum, Tome 77 (1998) no. 2, pp. 293-304. doi: 10.4064/cm-77-2-293-304
Cité par Sources :